MAUDE Adverse Event Report: Siemens Healthcare Diagnostics, Inc. Atellica IM Toxoplasma IgG (Toxo G); Enzyme Linked Immunoabsorbent Assay, Toxoplasma Gondii

Siemens Healthcare Diagnostics, Inc. Atellica IM Toxoplasma IgG (Toxo G); Enzyme Linked Immunoabsorbent Assay, Toxoplasma Gondii
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Atellica IM Toxoplasma IgG (Toxo G)
Common Device Name
Enzyme Linked Immunoabsorbent Assay, Toxoplasma Gondii
Manufacturer (Section D)
Siemens Healthcare Diagnostics, Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics, Inc.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
+1(508)298-5306
MDR Report Key50140182
Report Number1219913-2026-00158
Device Sequence Number9408980
Product Code LGD
UDI-Device Identifier00630414600123
UDI-Public(01)00630414600123(10)27001299(17)261121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995699
Device Lot Number27001299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale